Skip to Main content Skip to Navigation


...
hal-00591456v1  Book sections
Xavier AntoineMarion Darbas. Integral Equations and Iterative Schemes for Acoustic Scattering Problems
F. Magoulès. Numerical Methods for Acoustics Problems, Saxe-Coburg Editors, 2016, 978-1-874672-46-3
...
hal-00743462v1  Journal articles
Anne BouillardErwan FaouMaxime Zavidovique. Fast Weak-Kam Integrators for separable Hamiltonian systems
Mathematics of Computation, American Mathematical Society, 2016, 85 (297), pp.85-117
hal-00783682v1  Journal articles
Marianne AkianStéphane GaubertRoger Nussbaum. Uniqueness of the fixed point of nonexpansive semidifferentiable maps
Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (2), ⟨10.1090/S0002-9947-2015-06413-7⟩
...
hal-00804668v1  Journal articles
Fabrice GamboaAlexandre JanonThierry KleinAgnès LagnouxClémentine Prieur. Statistical inference for Sobol pick freeze Monte Carlo method
Statistics, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2016, 50 (4), pp.881-902. ⟨10.1080/02331888.2015.1105803⟩
hal-00850513v1  Journal articles
Philippe ChartierNorbert J. MauserFlorian MéhatsYong Zhang. Solving highly-oscillatory NLS with SAM: numerical efficiency and geometric properties
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2016, 9 (5), pp.1327-1349. ⟨10.3934/dcdss.2016053⟩
...
hal-00824224v2  Journal articles
Laurent BaratchartAlexander BorichevSlah Chaabi. Pseudo-holomorphic functions at the critical exponent
Journal of the European Mathematical Society, European Mathematical Society, 2016, 18 (9), pp.1919 - 1960. ⟨10.4171/JEMS/634⟩
hal-00879444v1  Journal articles
Davide BarilariUgo BoscainGrégoire CharlotRobert W. Neel. On the heat diffusion for generic Riemannian and sub-Riemannian structures
International Mathematics Research Notices, Oxford University Press (OUP), 2016, 2016, pp.1-34
hal-00905851v1  Journal articles
Erwan FaouPierre GermainZaher Hani. The weakly nonlinear large-box limit of the 2D cubic nonlinear Schrödinger equation
Journal of the American Mathematical Society, American Mathematical Society, 2016, 29 (4), pp.915-982. ⟨10.1090/jams/845⟩
hal-00907529v1  Journal articles
Fajwel FogelIrène WaldspurgerAlexandre d'Aspremont. Phase retrieval for imaging problems
Mathematical Programming Computation, Springer, 2016, 8 (3), pp.311-335. ⟨10.1007/s12532-016-0103-0⟩
...
hal-00921122v1  Journal articles
Jean-Sébastien SereniJan Volec. A note on acyclic vertex-colorings
Journal of Combinatorics, International Press, 2016, 7 (4), pp.725--737. ⟨10.4310/JOC.2016.v7.n4.a8⟩
hal-00921267v1  Journal articles
Meryam KritOlivier GaudoinMin XieEmmanuel Remy. Simplified likelihood based goodness-of-fit tests for the Weibull distribution
Communications in Statistics - Simulation and Computation, Taylor & Francis, 2016, 45 (3), pp.920-951. ⟨10.1080/03610918.2013.879889⟩
hal-00927537v1  Journal articles
André ChaillouxGus GutoskiJamie Sikora. Optimal bounds for quantum weak oblivious transfer
Chicago Journal of Theoretical Computer Science, University of Chicago Department of Computer Science, 2016, ⟨10.4086/cjtcs.2016.013⟩
...
hal-00806920v2  Journal articles
Sylvie BoldoCatherine LelayGuillaume Melquiond. Formalization of Real Analysis: A Survey of Proof Assistants and Libraries
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2016, 26 (7), pp.1196-1233. ⟨10.1017/S0960129514000437⟩
hal-00953684v1  Journal articles
Éric SchostPierre-Jean Spaenlehauer. A Quadratically Convergent Algorithm for Structured Low-Rank Approximation
Foundations of Computational Mathematics, Springer Verlag, 2016, 16 (2), pp.457-492. ⟨10.1007/s10208-015-9256-x⟩
...
hal-00972281v1  Journal articles
Aris DanilidisJérôme MalickHristo Sendov. Spectral (Isotropic) Manifolds and Their Dimension
Journal d'analyse mathématique, Springer, 2016, 128 (1), pp.369-397. ⟨10.1007/s11854-016-0013-0⟩
...
hal-00956595v2  Journal articles
Erwan FaouFrédéric Rousset. Landau damping in Sobolev spaces for the Vlasov-HMF model
Archive for Rational Mechanics and Analysis, Springer Verlag, 2016, 219 (2), pp.887-902. ⟨10.1007/s00205-015-0911-9⟩
...
hal-00987812v1  Journal articles
Brice BoyerJean-Guillaume Dumas. Matrix multiplication over word-size modular rings using approximate formulae
ACM Transactions on Mathematical Software, Association for Computing Machinery, 2016, 42 (3-20), ⟨10.1145/2829947⟩
...
hal-00980195v1  Journal articles
Quentin MerigotEdouard Oudet. Discrete optimal transport: complexity, geometry and applications
Discrete and Computational Geometry, Springer Verlag, 2016, 55 (2), pp.263-283. ⟨10.1007/s00454-016-9757-7⟩
...
hal-00992389v1  Journal articles
Jean-Charles FaugèreAyoub OtmaniLudovic PerretFrédéric de PortzamparcJean-Pierre Tillich. Folding Alternant and Goppa Codes with Non-Trivial Automorphism Groups
IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2016, 62 (1), pp.184-198. ⟨10.1109/TIT.2015.2493539⟩
...
hal-01006384v1  Journal articles
Konstantinos ChatzikokolakisCatuscia PalamidessiChristelle Braun. Compositional methods for information-hiding
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2016, 26 (6), pp.908-932. ⟨10.1017/S0960129514000292⟩
...
hal-01009909v1  Journal articles
Bernard MourrainKonrad Schmüdgen. Flat extensions in ∗-algebras
Proceedings of the American Mathematical Society, American Mathematical Society, 2016, 144 (11), pp.4873-4885. ⟨10.1090/proc/13158⟩
...
hal-01011979v2  Journal articles
Chiara BianchiniAntoine HenrotTakéo Takahashi. Elastic energy of a convex body
Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2016, 289 (5-6), pp.546-574. ⟨10.1002/mana201400256⟩
hal-01019955v1  Journal articles
Ugo BoscainDario PrandiMarcello Seri. Spectral analysis and the Aharonov-Bohm effect on certain almost-Riemannian manifolds
Communications in Partial Differential Equations, Taylor & Francis, 2016, 41 (1), pp.32-50. ⟨10.1080/03605302.2015.1095766⟩
...
hal-01044611v1  Journal articles
Patrick CattiauxJose R. LeónClémentine Prieur. Estimation for stochastic damping Hamiltonian systems under partial observation. III. Diffusion term
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2016, 26 (3), pp.1581-1619. ⟨10.1214/15-AAP1126⟩
hal-01056125v1  Journal articles
Nicolas BroutinMinmin Wang. Cutting down $\mathbf p$-trees and inhomogeneous continuum random trees
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2016, ⟨10.3150/16-BEJ813⟩
hal-01056127v1  Journal articles
Nicolas BroutinLuc DevroyeGabor Lugosi. Almost optimal sparsification of random geometric graphs
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2016, 26, pp.3078-3109. ⟨10.1214/15-AAP1170⟩
hal-01058077v1  Journal articles
Cédric HerzetAngélique DrémeauCharles Soussen. Relaxed recovery conditions for OMP/OLS by exploiting both coherence and decay
IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2016, 62 (1), pp.459-470. ⟨10.1109/TIT.2015.2490660⟩